zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Inequalities and bounds for elliptic integrals. II. (English) Zbl 1185.33025
Dominici, Diego (ed.) et al., Special functions and orthogonal polynomials. AMS special session, Tucson, AZ, USA, April 21–22, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4650-6/pbk). Contemporary Mathematics 471, 127-138 (2008).
Summary: Inequalities involving Legendre’s elliptic integrals of the first, second, and third kind are derived. Bounds for some functions involving Legendre’s complete integrals K and E are proven. Main results of this paper are obtained using logarithmic convexity and total positivity of integrals under discussion. New inequalities for the symmetric elliptic integrals are obtained.
MSC:
33E05Elliptic functions and integrals
26D15Inequalities for sums, series and integrals of real functions